# SDR ASAA2021030334483

- Difficulty date: March 3, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 39,043 hours, 11,545 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55047
- Condition: Corroded
- Location: O/B Lav D
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM STA 947.5 JUST O/B OF LAV D INBOARD AFTMOUNT FITTING. DOT Z617. GROUNDED - YES. REMOVED CORROSION IAW B737-800 SRM 53-70-51-1A.1. ORIG MAT. IS .180, REMAINING MAT IS .095. MAT LOSS OF .085 IS BEYOND ALLOWABLE LIMITS. REMOVEDUPPER T-CAP CHORD AND REPAIRED AREA IAW B737-800 SRM 53-70-51-2R-5 REPAIR ALTERNATIVE 2 AND ALASKA EA 800-53EA-23292 REV OO. THIS IS A CAT A REPAIR.
